Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 21, Number 1

All articles in this issue are freely accessible.

Euclidean distortion and the sparsest cut
Sanjeev Arora, James R. Lee and Assaf Naor.
J. Amer. Math. Soc. 21 (2008), 1-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2350049
Complexes pondérés sur les compactifications de Baily-Borel: Le cas des variétés de Siegel
Sophie Morel.
J. Amer. Math. Soc. 21 (2008), 23-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2350050
Mach configuration in pseudo-stationary compressible flow
Shuxing Chen.
J. Amer. Math. Soc. 21 (2008), 63-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2350051
The local Gromov-Witten theory of curves
Jim Bryan and Rahul Pandharipande; \break with an appendix by Jim Bryan; C. Faber; A. Okounkov; Rahul Pandharipande.
J. Amer. Math. Soc. 21 (2008), 101-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2350052
The conformally invariant measure on self-avoiding loops
Wendelin Werner.
J. Amer. Math. Soc. 21 (2008), 137-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2350053
Parabolic transfer for real groups
James Arthur.
J. Amer. Math. Soc. 21 (2008), 171-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2350054
The strange duality conjecture for generic curves
Prakash Belkale.
J. Amer. Math. Soc. 21 (2008), 235-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2350055
Schubert polynomials for the affine Grassmannian
Thomas Lam.
J. Amer. Math. Soc. 21 (2008), 259-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2350056
Formal degrees and adjoint $𝛾$-factors
Kaoru Hiraga, Atsushi Ichino and Tamotsu Ikeda.
J. Amer. Math. Soc. 21 (2008), 283-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2350057